Record number :
682331
Title of article :
HAMILTON-CONNECTED PROPERTIES IN CARTESIAN PRODUCT
Author/Authors :
ومار، الكين نويسنده Vumar, Elkin , هوشر، راشنگول نويسنده Hoshur, Rushengul
Issue Information :
ماهنامه با شماره پیاپی 0 سال 2012
Pages :
9
From page :
11
To page :
19
Abstract :
Abstract. In this paper, we investigate a problem of finding natural condition to assure the product of two graphs to be hamilton-connected. We present some sffcient and necessary conditions for GH being hamilton-connected when G is a hamilton-connected graph and H is a tree or G is a hamiltonian graph and H is K2.
Journal title :
Transactions on Combinatorics
Journal title :
Transactions on Combinatorics
Serial Year :
2012
Link To Document :
بازگشت